# SDR ASOA04618

- Difficulty date: August 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3807423
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD AND AFT CABLE ANCHOR MOUNTING BRACKETS ON THE PASSENGER DOOR WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FORWARD AND AFT CABLE ANCHOR MOUNTING BRACKETS ON THE PASSENGER DOOR.  (M)
